# SDR RAIA00107027

- Difficulty date: July 6, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145053
- Aircraft time: 7,620 hours, 6,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL-DURING MAINTENANCE CHECK FOUND CORROSION FROM 10 INCHES FORWARD AND 12 INCHES AFT OF FUSELAGE FRAME 22A ON BL.  MAINTENANCE REMOVED CORROSION FROM 10 INCHES FORWARD AND 12 INCHES AFT OF FUSELAGE FRAME 22A ON BL IAW EMB145 CPM.
